Alert archive / New Mexico / Tornado Warnings in 2007

Tornado Warning 12, NWS Albuquerque, NM

June 1, 2007Roosevelt County, New Mexico

NWS Albuquerque, NM issued this tornado warning at Jun 1, 2007, 6:43 PM MDT for Roosevelt County, New Mexico. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2007, 6:43 PM MDT (00:43 UTC)
Expired
Jun 1, 2007, 7:30 PM MDT
In force
47 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 69 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:54 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2007-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2380 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2007-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2380 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KABQ 020045
TORABQ
NMC041-020130-
/O.NEW.KABQ.TO.W.0012.070602T0043Z-070602T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
645 PM MDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 730 PM MDT

* AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES NORTH OF
  DORA...OR ABOUT 11 MILES SOUTH OF PORTALES...MOVING SOUTHEAST AT 15
  MPH.

* THE TORNADO WILL BE NEAR...
  ROGERS AROUND 750 PM MDT...
  CAUSEY AROUND 725 PM MDT...
  8 MILES NORTH OF LINGO AROUND 730 PM MDT...

DESTRUCTIVE WINDS IN EXCESS OF 70 MPH ARE ALSO OCCURRING ALONG THE 
LEADING EDGE OF THE STORM OVER EASTERN ROOSEVELT COUNTY. EXPECT 
THESE WINDS TO AFFECT AREAS ALONG A LINE EXTENDING FROM ROGERS 
NORTHEAST TOWARD ARCH.

THIS IS A DANGEROUS STORM. LEAVE AUTOMOBILES AND MOBILE HOMES. MOVE
INTO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM
WINDOWS AND OUTSIDE WALLS.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE
LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR EASTERN NEW MEXICO.

LAT...LON 3430 10334 3390 10355 3366 10307 3429 10304

$$
GUYER
3 follow-up statements
000 
WFUS55 KABQ 020048 CCA
TORABQ
NMC041-020130-
/O.COR.KABQ.TO.W.0012.070602T0043Z-070602T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
645 PM MDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 730 PM MDT

* AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES NORTH OF
  DORA...OR ABOUT 11 MILES SOUTH OF PORTALES...MOVING SOUTHEAST AT 15
  MPH.

* THE TORNADO WILL BE NEAR...
  ROGERS AROUND 650 PM MDT...
  CAUSEY AROUND 725 PM MDT...
  8 MILES NORTH OF LINGO AROUND 730 PM MDT...

DESTRUCTIVE WINDS IN EXCESS OF 70 MPH ARE ALSO OCCURRING ALONG THE 
LEADING EDGE OF THE STORM OVER EASTERN ROOSEVELT COUNTY. EXPECT 
THESE WINDS TO AFFECT AREAS ALONG A LINE EXTENDING FROM ROGERS 
NORTHEAST TOWARD ARCH.

THIS IS A DANGEROUS STORM. LEAVE AUTOMOBILES AND MOBILE HOMES. MOVE
INTO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM
WINDOWS AND OUTSIDE WALLS.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE
LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR EASTERN NEW MEXICO.

LAT...LON 3430 10334 3390 10355 3366 10307 3429 10304

$$
GUYER
000 
WWUS55 KABQ 020104
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
703 PM MDT FRI JUN 1 2007

NMC041-020130-
/O.CON.KABQ.TO.W.0012.000000T0000Z-070602T0130Z/
ROOSEVELT-
703 PM MDT FRI JUN 1 2007

...TORNADO WARNING REMAINS IN EFFECT FOR EASTERN ROOSEVELT COUNTY
UNTIL 730 PM MDT...

AT 654 PM MDT...SKYWARN SPOTTERS REPORTED A FUNNEL CLOUD.  THIS
TORNADO WAS LOCATED NEAR ROGERS...OR ABOUT 11 MILES SOUTH OF
PORTALES...MOVING SOUTHEAST AT 10 MPH.

* THE TORNADO WILL BE NEAR...
  ROGERS AND 9 MILES SOUTHWEST OF ARCH AROUND 715 PM MDT...
  8 MILES NORTH OF CAUSEY AROUND 730 PM MDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

IF YOU ARE IN OR NEAR THE PATH OF THIS STORM...TAKE COVER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR EASTERN NEW MEXICO.

LAT...LON 3430 10334 3390 10355 3366 10307 3429 10304

$$

SHY
000 
WWUS55 KABQ 020125
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
725 PM MDT FRI JUN 1 2007

NMC041-020135-
/O.EXP.KABQ.TO.W.0012.000000T0000Z-070602T0130Z/
ROOSEVELT-
725 PM MDT FRI JUN 1 2007

...TORNADO WARNING WILL EXPIRE AT 730 PM MDT FOR EASTERN ROOSEVELT
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR NORTHEASTERN NEW MEXICO.

LAT...LON 3430 10334 3390 10355 3366 10307 3429 10304

$$

SHY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 1, 3:01 PM MDT, 3 hours 42 minutes earlier.

Area forecast discussion, Jun 1, 3:01 PM MDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
301 PM MDT FRI JUN 1 2007

.DISCUSSION...SEVERE THUNDERSTORM WATCH BOX JUST LAID ON E PORTION
OF CWA AS THIS PRODUCT BEGUN WITH A FEW STRONG CELLS ALREADY NE
THIRD OR SO OF NM. SO WILL HAVE TO TRUNCATE THIS. THIS ACTIVITY
WILL LIKELY REACH AT LEAST WDLY SCATTERED COVERAGE WITH ISOLATED
SEVERE POTENTIAL NEAR AND E OF A RATON TO DUNKEN LINE. FURTHER ON
TWO TO 3 SIGNIFICANT MOIST AND SLIGHTLY COOLER SURGES WILL BE
COMING S AND W ACROSS MOST OR AT LEAST THE E HALF OF NM BETWEEN
TONIGHT AND MONDAY. THIS WILL KEEP MUCH OF THE E HALF OF THE STATE
IN THE RISK OF STRONG TO LOCALLY SEVERE THUNDERSTORMS LATER AFTERNOON
AND NIGHTTIME HOURS DURING THIS PERIOD WITH INCREASING CHANCE OF
AT LEAST ISOLATED MIXED WET AND DRY STORMS BETWEEN THE RIO GRANDE
AND THE DIVIDE. ALSO DURING THIS PERIOD THERE WILL BE SLIGHT TO
MODERATE SHIFT WESTWARD IN BEST THERMODYNAMICS WHILE OTHERWISE BEST
DYNAMICS STAY MORE E THAN W. TUESDAY ON SHOULD BRING INCREASE IN
WESTERLY FLOW ALOFT AND DRY OUT THE STATE. EXCEPTION TO BE N WHERE
A FEW COLD CORE SHOWERS AND STORMS POSSIBLE WED OR THU.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  46  89  51  89 /   0   5   5   5
GALLUP..........................  41  86  43  85 /   0   5   5   5
GRANTS..........................  42  84  42  84 /   0  10   5  10
GLENWOOD........................  47  91  49  92 /   0   5   5   0
CHAMA...........................  39  76  41  76 /   5  10  10  20
LOS ALAMOS......................  52  78  52  77 /   5  10  10  20
RED RIVER.......................  36  68  37  66 /  10  20  20  30
TAOS............................  40  79  42  77 /  10  20  20  20
SANTA FE........................  50  81  50  80 /   5  20  10  20
SANTA FE AIRPORT................  52  83  52  82 /   5  20  10  10
ESPANOLA........................  46  86  49  85 /   5   5  10  20
ALBUQUERQUE HEIGHTS.............  61  87  61  87 /   5   5  10  10
ALBUQUERQUE VALLEY..............  57  88  56  88 /   5   5  10  10
ALBUQUERQUE FOOTHILLS...........  56  85  57  87 /   5   5  10  10
ALBUQUERQUE WEST MESA...........  57  88  58  91 /   5   5  10  10
SOCORRO.........................  55  88  56  90 /   5   5   5  10
SANDIA PARK/CEDAR CREST.........  51  81  51  84 /  10  10  10  10
MORIARTY/ESTANCIA...............  48  83  48  83 /  10  20  10  10
CARRIZOZO.......................  51  89  51  88 /  10  10  10  10
RUIDOSO.........................  50  79  51  78 /  10  20  10  10
RATON...........................  47  75  47  74 /  20  20  30  20
LAS VEGAS.......................  47  76  47  75 /  20  20  20  30
ROY.............................  51  77  51  73 /  30  20  30  20
CLAYTON.........................  53  78  54  76 /  30  20  30  20
SANTA ROSA......................  58  85  57  84 /  20  20  20  30
TUCUMCARI.......................  59  84  60  81 /  30  20  30  20
FORT SUMNER.....................  60  83  60  85 /  30  20  20  20
CLOVIS..........................  58  84  58  82 /  30  20  30  20
PORTALES........................  60  86  59  85 /  30  20  30  20
ROSWELL.........................  63  88  63  89 /  10  10  10  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

43
Hazardous weather outlook, Jun 1, 5:55 AM MDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
555 AM MDT FRI JUN 1 2007

NMZ001>021-026-021200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
555 AM MDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING OVER THE EASTERN PLAINS OF NEW MEXICO. THE MAIN AREAS OF
CONCERN INCLUDE THE EASTERN PLAINS FROM ROUGHLY RATON TO VAUGHN
TO ROSWELL EAST TO THE TEXAS BORDER. THE MAIN SEVERE WEATHER
THREATS INCLUDE LARGE HAIL TO ONE INCH...WIND GUSTS TO 60 MPH AND
EVEN AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ONCE AGAIN OVER THE
EASTERN PLAINS OF NEW MEXICO SATURDAY AND SUNDAY AFTERNOON AND
EVENING. THE MAIN THREATS INCLUDE LARGE HAIL AND DAMAGING WINDS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED BETWEEN 2 PM AND 10 PM
MDT FROM RATON TO VAUGHN TO ROSWELL ON EAST TO THE TEXAS BORDER.

40

In the hours before

Local storm report, Jun 1, 4:39 PM MDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
439 PM MDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             5 N GLADSTONE           36.38N 103.97W
06/01/2007  E1.00 INCH       UNION              NM   PUBLIC

            MIX OF NICKEL AND QUARTER SIZE HAIL

&&

GUYER
Local storm report, Jun 1, 4:52 PM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
452 PM MDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             8 NW SAINT VRAIN        34.50N 103.59W
06/01/2007  E0.88 INCH       CURRY              NM   PUBLIC

&&

SHY
Special weather statement, Jun 1, 5:17 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
517 PM MDT FRI JUN 1 2007

NMZ005-020030-
NORTHEAST HIGHLANDS-
517 PM MDT FRI JUN 1 2007

...STRONG THUNDERSTORMS OVER CENTRAL COLFAX COUNTY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER WEST CENTRAL COLFAX
COUNTY. STRONGEST STORMS EXTEND FROM THE VERMEJO RIVER VALLEY EAST
ACROSS HIGHWAY 64 NORTH OF THE MAXWELL NATIONAL WILDLIFE REFUGE...
AND ACROSS INTERSTATE 25 NEAR MAXWELL.

EXPECT BRIEF HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY
GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE
SOUTH AND EAST ACROSS INTERSTATE 25 FROM MAXWELL TO SPRINGER.

TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND
DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING
WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES...
ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER
COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO
NOT ATTEMPT TO CROSS FLOWING WATER.

SHY
Special weather statement, Jun 1, 5:36 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
536 PM MDT FRI JUN 1 2007

NMZ006-012-013-020100-
CONCHAS LAKE/GUADALUPE COUNTY-HARDING COUNTY-QUAY COUNTY-
536 PM MDT FRI JUN 1 2007

...STRONG THUNDERSTORMS OVER EAST CENTRAL NEW MEXICO...

A BROAD ZONE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER EAST
CENTRAL NEW MEXICO MAINLY NORTH OF INTERSTATE 40.

STRONGEST STORMS ARE OVER CENTRAL HARDING COUNTY NEAR MOSQUERO AND
BUEYEROS NEAR STATE ROAD 102. MORE STORMS EXTEND OVER WESTERN SAN
MIGUEL AND NORTHERN QUAY COUNTIES...NORTH OF CONCHAS LAKE STATE
PARK...ACROSS UTE LAKE STATE PARK...LOGAN...HIGHWAY 54 FROM LOGAN
TO NARA VISA...AND THE CANADIAN RIVER VALLEY IN NORTHERN QUAY
COUNTY.

EXPECT BRIEF HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY
GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE
SOUTH AND EAST ACROSS CENTRAL QUAY COUNTY...INCLUDING HIGHWAY 54...
STATE ROADS 469 AND 392...AND INTERSTATE 40 FROM SAN JON TO THE
TEXAS LINE.

TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND
DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING
WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES...
ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER
COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO
NOT ATTEMPT TO CROSS FLOWING WATER.

SHY
Local storm report, Jun 1, 6:33 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
633 PM MDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TSTM WND GST     1 S PORTALES            34.17N 103.35W
06/01/2007  E65 MPH          ROOSEVELT          NM   AMATEUR RADIO

            WIND GUST ESTIMATED AT 60-70 MPH

&&

GUYER
Special weather statement, Jun 1, 6:41 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
641 PM MDT FRI JUN 1 2007

NMZ005-020200-
NORTHEAST HIGHLANDS-
641 PM MDT FRI JUN 1 2007

...STRONG THUNDERSTORMS OVER COLFAX COUNTY...

STRONG THUNDERSTORMS CONTINUE OVER WESTERN COLFAX COUNTY. STRONGEST
STORMS ARE OVER THE UPPER REACHES OF THE CANADIAN AND VERMEJO RIVER
VALLEYS...EXTENDING EAST OVER THE WHITTINGTON CENTER NEAR INTERSTATE
25.

EXPECT BRIEF HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY
GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE
SLOWLY SOUTH AND EAST ACROSS HIGHWAY 64...INTERSTATE 25 NEAR
MAXWELL...AND INTO EAST CENTRAL COLFAX COUNTY.

TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND
DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING
WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES...
ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER
COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO
NOT ATTEMPT TO CROSS FLOWING WATER.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 6:01 PM MDTTornado WarningABQRoosevelt44 min
Jun 1, 6:20 PM MDTSevere Thunderstorm WarningABQHarding, Quay55 min

Nearby

Tornado Warnings in New Mexico, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.